# SDR DALA2022041202528

- Difficulty date: April 10, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 49,931 hours, 35,304 cycles
- System (JASC): 3418 · Stall Warning System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9568 - THE TAKEOFF WAS ABORTED AT 100-110 KTS. DUE TO A "STICK PUSHER FAIL" MESSAGE AND AIRSPEED INDICATION PROBLEMS. CORRECTIVE ACTION: MAINTENANCE REPLACED THE FORWARD RUDDER LIMITER MOISTURE SUMP ASSEMBLY, PERFORMED PITOT STATIC LEAK CHECK, AND RETURNED THE AIRCRAFT TO SERVICE. (LP #7882396)
